# SDR SIMA990702

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376105202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND THE FORWARD AND THE TWO AFT FRAMES OF THE CARGO DOOR CRACKED.  REPAIRED THE FRAMES IAW SRM 52-31-00 FIGURE 402.  AIRCRAFT RETURNED TO SERVICE.  (M)
